Rarely b-continuous functions

Jafari S., ŞENGÜL U.

Italian Journal of Pure and Applied Mathematics, no.30, pp.109-116, 2013 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 30
  • Publication Date: 2013
  • Title of Journal : Italian Journal of Pure and Applied Mathematics
  • Page Numbers: pp.109-116


In this paper we introduce a new class of functions called rarely b-continuous. Some characterizations and several properties concerning rare b-continuity are obtained.